# SDR CA020523006

- Difficulty date: May 14, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Robsin R22BETA
- Aircraft time: 2,193 hours
- Engine: Lyc O320B2C
- System (JASC): 7921 · Engine Oil Cooler
- Part: Housing
- Part number: 20008A
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

(CAN) SMALL CRACK ON OUTSIDE OF OIL COOLER HOUSING CLOSE TO THE CENTRE. NOTED SMALL DROPS OF OIL FORMING ON EXTERIOR OF ENGINE OIL COOLER.
